Brodlie, KW (1974) Corrections to matrices expressed in non-symmetric product form. IMA Journal of Applied Mathematics, 14 (2). pp. 141-144. ISSN 0272-4960
Abstract
It is shown that all non-symmetric rank-one and rank-two corrections to non-singular matrices can be expressed in a non-symmetric product form. This extends the earlier work of Brodlie, Gourlay & Greenstadt (1973) on symmetric correction formulae.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 21 Jun 2016 15:13 |
Last Modified: | 21 Jun 2016 15:13 |
Published Version: | http://dx.doi.org/10.1093/imamat/14.2.141 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/imamat/14.2.141 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:85264 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online